Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Chicago, IL

April 3, 2012Ford County, Livingston County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Apr 3, 2012, 5:04 PM CDT for Ford County, Livingston County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 5:04 PM CDT (22:04 UTC)
Expired
Apr 3, 2012, 5:45 PM CDT
In force
41 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ford County, IL, Livingston County, IL

The radar

The Chicago radar (KLOT), 81 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:25 PM CDTHAIL 0.752 W Cullom, IL
Apr 3, 5:31 PM CDTHAIL 0.88Wnw Cullom, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
624 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS53 KLOT 032204
SVRLOT
ILC053-105-032245-
/O.NEW.KLOT.SV.W.0007.120403T2204Z-120403T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
504 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN FORD COUNTY IN EAST CENTRAL ILLINOIS...
  EAST CENTRAL LIVINGSTON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 545 PM CDT

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CULLOM...OR 11 MILES NORTHWEST OF PIPER CITY.  THIS STORM WAS
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  CULLOM...KEMPTON AND EMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

LAT...LON 4073 8844 4087 8862 4101 8826 4101 8825
      4099 8824 4099 8822 4096 8814 4094 8813
      4081 8813 4075 8832
TIME...MOT...LOC 2204Z 236DEG 1KT 4085 8835
WIND...HAIL 60MPH 1.00IN

$$

IZZI
3 follow-up statements
112 
WWUS53 KLOT 032218
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
518 PM CDT TUE APR 3 2012

ILC053-105-032245-
/O.CON.KLOT.SV.W.0007.000000T0000Z-120403T2245Z/
LIVINGSTON IL-FORD IL-
518 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
FORD AND EAST CENTRAL LIVINGSTON COUNTIES UNTIL 545 PM CDT...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CULLOM...OR 11 MILES NORTHWEST OF PIPER CITY...DRIFTING NORTHEAST AT 
5 MPH.

LOCATIONS IMPACTED INCLUDE...
  CULLOM...EMINGTON AND KEMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. 

&&

LAT...LON 4073 8844 4087 8862 4101 8826 4101 8825
      4099 8824 4099 8822 4096 8814 4094 8813
      4081 8813 4075 8832
TIME...MOT...LOC 2218Z 237DEG 5KT 4087 8833
WIND...HAIL 60MPH 1.00IN

$$

IZZI
932 
WWUS53 KLOT 032234
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
534 PM CDT TUE APR 3 2012

ILC053-105-032245-
/O.CON.KLOT.SV.W.0007.000000T0000Z-120403T2245Z/
LIVINGSTON IL-FORD IL-
534 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAR NORTHERN 
FORD AND EAST CENTRAL LIVINGSTON COUNTIES UNTIL 545 PM CDT...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PAIR OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE FIRST STORM WAS 
LOCATED 6 MILES WEST OF CULLOM AND THE OTHER NEAR CULLOM. BOTH WERE 
DRIFTING NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  EMINGTON AND KEMPTON.

LAT...LON 4076 8844 4087 8862 4101 8826 4101 8825
      4099 8824 4099 8822 4096 8814 4094 8813
      4081 8813 4075 8832
TIME...MOT...LOC 2233Z 237DEG 5KT 4090 8837 4088 8827
WIND...HAIL 60MPH 1.00IN

$$

IZZI
242 
WWUS53 KLOT 032245
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
545 PM CDT TUE APR 3 2012

ILC053-105-032256-
/O.EXP.KLOT.SV.W.0007.000000T0000Z-120403T2245Z/
LIVINGSTON IL-FORD IL-
545 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR FAR NORTHERN FORD AND EAST
CENTRAL LIVINGSTON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...HOWEVER SOME HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4076 8844 4087 8862 4101 8826 4101 8825
      4099 8824 4099 8822 4096 8814 4094 8813
      4081 8813 4075 8832
TIME...MOT...LOC 2234Z 237DEG 5KT 4090 8837 4088 8827

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:59 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 3, 4:59 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
459 PM CDT TUE APR 3 2012

.DISCUSSION...

303 PM...MAIN FORECAST CONCERN REMAINS POTENTIAL FOR SVR STORMS
LATE THIS AFTERNOON INTO THIS EVENING AND PRIMARILY ACROSS THE
SOUTHERN CWA.

LOW PRESSURE CURRENTLY MOVING ACROSS WEST CENTRAL IL WILL TEND TO
ELONGATE AS IT SAGS SOUTH ACROSS THE OHIO VALLEY THIS EVENING.
WINDS HAVE ALREADY SHIFTED TO THE NORTH GENERALLY NORTH OF I-80.
THOUGH WITH FILTERED SUNSHINE...TEMPS STILL HOLDING STEADY IN THE
LOW/MID 70S AWAY FROM THE LAKE...TO LOWER/MID 80S AHEAD OF THE LOW/
FRONT. GUIDANCE IN GENERAL AGREEMENT HOWEVER THAT AS THE LOW EASES
SOUTHEAST...TEMPS WILL QUICKLY FALL LATE THIS AFTERNOON/EARLY THIS
EVENING.

AS A SHORT WAVE MOVING EAST ACROSS MO MOVES ACROSS CENTRAL IL...
EXPECT TO SEE THUNDERSTORMS DEVELOP DURING THE LATE AFTERNOON...
PERHAPS AS LATE AS 23Z-00Z AND THEN CONTINUE THROUGH THE EVENING
HOURS. SHORT TERM GUIDANCE HAS CONTINUED TO TREND FURTHER SOUTH
WITH CONVECTIVE DEVELOPMENT WITH EACH RUN AND THE LATEST HRRR
WOULD SUGGEST THE BULK OF THE ACTIVITY WOULD REMAIN GENERALLY
ALONG AND SOUTH OF THE KANKAKEE AND ILLINOIS RIVERS. THE EARLIER
CONVECTION CAN DEVELOP...THE HIGHER THE INSTABILITY WILL BE AS
WELL AS THE GREATER THE CHANCE FOR SURFACE BASED CONVECTION AND
PERHAPS FURTHER NORTH...TOWARD THE I-80 CORRIDOR. ONCE THE SURFACE
WINDS SHIFT TO THE NORTH...THE THREAT OF DAMAGING WINDS WILL
DIMINISH...BUT INSTABILITY ALOFT STILL SHOWS POTENTIAL FOR LARGE
HAIL WITH ELEVATED CONVECTION. RECENTLY ISSUED SWOMCD HIGHLIGHTS
CURRENT THOUGHTS AT WATCH POTENTIAL.

A LARGE AREA OF HIGH PRESSURE OVER CENTRAL CANADA TONIGHT WILL
BUILD SOUTHEAST ACROSS ONTARIO AND THE UPPER LAKES WEDNESDAY AND
WEDNESDAY NIGHT AND THEN SAG SOUTH ACROSS THE REST OF THE GREAT
LAKES REGION FRIDAY/FRIDAY NIGHT...BEFORE SHIFTING TO THE EAST
THIS WEEKEND. THIS SETS UP A PROLONGED PERIOD OF DRY/COOL
NORTHEAST FLOW AND AT TIMES...THE GRADIENT WILL TIGHTEN ENOUGH
FOR PERIODS OF GUSTY NORTHEAST WINDS...KEEPING AREAS NEAR THE
LAKE EVEN COOLER. THE GRADIENT WEAKENS ENOUGH THURSDAY NIGHT INTO
FRIDAY MORNING THAT TEMPERATURES MAY DROP INTO THE LOWER/MID 30S.
DOESN/T APPEAR THAT THIS WILL BE A HARD FREEZE...TEMPS 28F OR
LOWER...BUT HAVE CONTINUED WITH MENTION OF FROST THOUGH THAT WILL
BE SOMEWHAT DEPENDENT ON HOW MUCH WINDS DROP OFF.

TEMPS WARM UP BRIEFLY SATURDAY AS FLOW TURNS SOUTHERLY AHEAD OF
ANOTHER COLD FRONT WHICH PASSES THROUGH THE AREA SATURDAY EVENING
WITH A CHANCE OF SHOWERS OR A THUNDERSTORM. BEYOND THIS PERIOD...
MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST A BELOW NORMAL COOL
PERIOD WITH LOWS IN THE 30S AND POTENTIALLY UPPER 20S BY NEXT
TUESDAY NIGHT...BUT STILL SEVERAL DAYS OUT AND WILL SEE HOW THIS
COOL/COLD SPELL TRENDS OVER THE NEXT FEW DAYS. CMS

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 22Z...

 * NE WIND GUSTS THROUGH THE EVE
 * LOW VFR TO HIGH MVFR CIGS AROUND 00Z

SHEA

//DISCUSSION...UPDATED 18Z...

LOW PRESSURE...CURRENTLY LOCATED ACROSS WEST CENTRAL ILLINOIS...WILL
SLIDE EASTWARD ACROSS CENTRAL ILLINOIS THROUGH THE AFTERNOON HOURS.
AS THIS OCCURS...THE SURFACE WINDS WILL BECOME NORTHEASTERLY BY
EARLY AFTERNOON AT THE TERMINALS. WIND SPEEDS SHOULD SLOWLY INCREASE
THROUGH THE EARLY AFTERNOON HOURS...WITH GUSTS AROUND 20 KT EXPECTED
BY MID TO LATE AFTERNOON. COLDER AIR FILTERING SOUTHWARD ON THE BACK
SIDE OF THE LOW ALSO APPEARS THAT IT WILL SET UP A BKN TO OVC DECK
OF STRATOCU BETWEEN 2,500 AND 3,500 FT AGL BY LATE AFTERNOON INTO
THE EVENING HOURS. THE WINDS ARE EXPECTED TO REMAIN NORTHEASTERLY
THROUGH THE REMAINED OF THE PERIOD AS SURFACE HIGH PRESSURE SETS UP
ACROSS ONTARIO AND THE WESTERN GREAT LAKES.

THE THREAT FOR CONVECTION APPEARS THAT IT WILL HOLD OFF UNTIL VERY
LATE THIS AFTERNOON AND INTO THE EVENING HOURS. HOWEVER...THE
CHANCES FOR THUNDERSTORMS LOOK TO REMAIN SOUTH OF THE TERMINALS.
THEREFORE...THE PROB 30 GROUP WAS PULLED OUT OF THE 18 UTC SET OF
TAFS.

KJB

//ORD AND MDW CONFIDENCE...UPDATED 22Z...

 * MODERATE TO HIGH CONFIDENCE WITH TERMINALS STAYING DRY
 * MODERATE TO HIGH CONFIDENCE WIND/CIG FORECAST THIS EVENING

KJB

//OUTLOOK FOR ORD/MDW FOR 00Z THURSDAY-12Z TUESDAY...UPDATED 12Z...

WEDNESDAY NIGHT...VFR.
THURSDAY...VFR.
FRIDAY...VFR.
SATURDAY...VFR...CHANCE OF TSRA LATE.
SUNDAY...VFR.
MONDAY...CHANCE OF SHRA.

BMD

&&

.MARINE...
228 PM CDT

MAIN STORY FOR THE IMMEDIATE TERM WILL BE FOR THE PROLONGED
NORTH/NORTHEAST FETCH OVER LAKE MICHIGAN...RESULTING IN SMALL CRAFT
OR WAVES GREATER THAN 4 FT FOR THE ILLINOIS AND NORTHWEST INDIANA
NEARSHORE WATERS THROUGH THE NEXT FEW DAYS. WINDS OVER THE
CENTRAL/NORTHERN PORTIONS OF LAKE MICHIGAN THROUGHOUT THE MORNING
AND EARLY AFTERNOON HAVE STEADILY INCREASED AND BECOME MORE UNIFORM
FROM THE NORTH/NORTHEAST. VARIOUS OBS ALONG THE COAST HAVE STARTED
TO INCREASE TO 5 TO 10 KT WITH AN OCCASIONAL GUST TO 15KT. EXPECT
THESE CONDITIONS TO EVENTUALLY ARRIVE OVER THE SOUTHERN PORTION OF
THE LAKE...AND ALLOW WAVES TO STEADILY BUILD TO ARND 4FT OR LARGER.

A WEAK AREA OF LOW PRESSURE OVER NORTHEAST ONTARIO HAS A TRAILING
FRONTAL BOUNDARY THAT STRETCHES SOUTHWEST THROUGH LOWER MICHIGAN
THEN WEST THROUGH NORTHERN PORTIONS OF ILLINOIS. THIS BOUNDARY
CONTINUES TO SAG SOUTH AS WINDS BEHIND THIS FEATURE TURN
NORTH/NORTHEAST. AIDING IN THE FURTHER SOUTH PUSH OF THIS BOUNDARY
IS A BROAD RIDGE OF HIGH PRESSURE CURRENTLY CENTERED WEST OF HUDSON
BAY. THIS RIDGE OF HIGH PRESSURE WILL DRIFT SOUTHEAST AND INFLUENCE
MUCH OF THE WESTERN GREAT LAKES FOR THE NEXT SEVERAL DAYS BY
PROVIDING A PERSISTENT NORTH/NORTHEAST FLOW. WHILE THE PRESSURE
GRADIENT THROUGH WED IS NOT VERY STRONG...THERE APPEARS TO BE A
MINOR UPTICK IN THE LLVL WINDS. CURRENT EXPECTATIONS ARE THAT WINDS
WILL REMAIN SUB-GALE CRITERIA THROUGH THE NEXT FEW DAYS...HOWEVER
HAZARDOUS WAVES FOR SMALL CRAFT WILL CONTINUE ALONG THE ILLINOIS AND
NORTHWEST INDIANA NEARSHORE WATERS UNTIL POSSIBLE FRI MORNING.

BY FRIDAY THE RIDGE OF HIGH PRESSURE IS EXPECTED TO BECOME CENTERED
OVER THE NORTHERN GREAT LAKES...WITH MUCH LESS OF A PRESSURE
GRADIENT OR LIGHT WINDS FROM THE NORTHEAST/EAST FRI/SAT. THEN FOR
SUN IT APPEARS A STRENGTHENING LOW PRESSURE WILL LIFT NORTHEAST FROM
THE DAKOTAS INTO FAR WESTERN ONTARIO...WHICH COULD RESULT IN A
TIGHTENING PRESSURE GRADIENT AND INCREASED SOUTHWEST/WEST WINDS FOR
THE SECOND HALF OF THE WEEKEND.

BEACHLER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
     UNTIL 4 PM WEDNESDAY.

&&
Hazardous weather outlook, Apr 3, 3:51 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
351 PM CDT TUE APR 3 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
042100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
351 PM CDT TUE APR 3 2012 /451 PM EDT TUE APR 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME MAY PRODUCE:
   HAIL TO THE SIZE OF QUARTERS AND POSSIBLY ISOLATED GOLF BALLS.
   DAMAGING WINDS.
   HEAVY RAINFALL.
   FREQUENT LIGHTNING.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS
  OF CENTRAL ILLINOIS...GENERALLY ALONG AND SOUTH OF INTERSTATE
  80...LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. THIS
  ACTIVITY WILL CONTINUE TO DEVELOP AND SPREAD INTO NORTHWEST
  INDIANA DURING THE MID EVENING HOURS.

  DISCUSSION:

  LOW PRESSURE WILL MOVE ACROSS CENTRAL ILLINOIS THROUGH EARLY
  THIS EVENING...BRINGING A COLD FRONT THROUGH THE AREA WITH IT.
  AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THIS
  EVENING...POTENTIALLY TRIGGERING THUNDERSTORM DEVELOPMENT. THE
  PRIMARY AREA FOR DEVELOPMENT IS EXPECTED TO BE ACROSS CENTRAL
  ILLINOIS AND ACROSS NORTHWEST INDIANA...ALONG AND SOUTH OF THE
  INTERSTATE 80 CORRIDOR. DEEP LAYER WIND SHEAR WILL BE RATHER
  WEAK SO STORMS MAY PULSE UP AND DOWN IN INTENSITY WHILE
  ORGANIZING INTO CLUSTERS. PROVIDED STORMS DO DEVELOP...HAIL...
  TO THE SIZE OF QUARTERS AND POSSIBLY GOLF BALLS...AND DAMAGING
  WINDS WILL BE THE MAIN SEVERE THREATS. HEAVY RAINFALL AND
  FREQUENT LIGHTNING WILL ALSO ACCOMPANY ANY STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FROST MAY BE POSSIBLE THURSDAY MORNING AND IS LIKELY FRIDAY
MORNING...WITH TEMPERATURES POSSIBLY DROPPING INTO THE LOWER 30S.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE SATURDAY AFTERNOON
AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THROUGH LATE THIS EVENING...PRIMARILY
ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-042100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
351 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE TONIGHT
ACROSS THE INDIANA AND ILLINOIS NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED THROUGH
WEDNESDAY AFTERNOON ACROSS THE INDIANA AND ILLINOIS NEARSHORE
WATERS...AND POSSIBLY THROUGH THURSDAY FOR THE ILLINOIS NEARSHORE
WATERS.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-042100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
351 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:45 PM CDTSpecial Weather StatementLOTIroquois30 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.